advertisement
Question
Posted by: lee | 2008/09/05

contraceptive

Goodmorning doc. Can you please recommend me a contraceptive pill taht wouldnt cause pigmentation and wouldnt make me gain weight.
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

Seeing that all oral contraceptives contain hormones, you will experience weight gain and hyper-pigmentation. The only way to prevent this, is to use condoms and spermacides etc.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement